Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Have severe headaches and nausea. Had cancer and took Enberl. Related?

My daughter took Enbrel in 2010/2011 she ended up with severe headaches/ nausea ..after having cancer and chemo she has still had severe headaches after a biopsy of brain Doctors still don t know what it is...not cancer.. It can be an auto amune disease... she has been on dexamethsone for 6 weeks and is so bloated and swollen and no one can give us an answer... Dr. Gelfand of ucsf has been trying to find out some answers... do you think it could be from taking Enberl for almost a year...
Asked On : Mon, 18 Feb 2013
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Thanks for choosing health care magic for posting your query.
I have gone through your question in detail and I can understand what you are going through.
Its unlikely due to enberal. If all the possibilities have been ruled out until now then a possibility that it could be a somatoform disorder is also possible. You should try amitryptiline 25 mg for her, and she may even respond. Pregaba is another drug which can be useful.
Hope I am able to answer your concerns.
If you have any further query, I would be glad to help you.
In future if you wish to contact me directly, you can use the below mentioned link:

Wish you good health,
Kind regards
Dr. Srikanth Reddy M.D.
Neuro-Psychiatrist and Sexologist
Answered: Thu, 19 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor